| Catalog Number |
305060 |
| Medical Device Problem Codes |
Break (1069); Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/20/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The following information was provided by the initial reporter: rcc received a complaint via email.Plastipak 3 ml syringe with blunt fill needle used to draw up iv reglan from vial.While drawing up medication, a "pop" sound was heard and most of medication went back into vial with some noted to be leaking out of the bottom of the syringe.Syringe appears to be malformed on bottom base.Item -305060, lot - 5171212.Customer response on (b)(6) 2025.1.In the medsun report (b)(4), the event date is mentioned as august 2025.Could you please provide the specific date? 8/20/2025.2.The medsun report indicates that "other serious or important medical events".Was there any harm/serious injury to patient/hcp? if yes, please describe in detail.None 3.Could you please confirm if any samples are available for return so we can investigate further? no.
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Additional Manufacturer Narrative
(b)(4) - supplemental mdr - other.Since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
No additional information was provided.